MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SMOOTH SQUARE SHEET 50MMX50MM/0.8MM THICK-STERILE; MESH, SURGICAL

SYNTHES GMBH SYNPOR SMOOTH SQUARE SHEET 50MMX50MM/0.8MM THICK-STERILE; MESH, SURGICAL
Model Number 08.510.220S
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in south korea as follows: it was reported that during the rhinoplasty surgery on (b)(6) 2023, while opening the packaging, it was noted the device was broken off.Another device was used to complete the surgery.A 2 minute surgical delay was noted.This is report 1 of 1 for (b)(4).This is for (1) synpor smooth square sheet 50mmx50mm/0.8mm thick-sterile.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2 additional codes: ftl, gwo e1: reporter is j&j sales consultant h3, h4, h6 investigation summary the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment.Visual analysis of the photo revealed that the surface of synpor smooth square sheet 50x50/0.8 -s [08.510.220s/ds7009741], exhibits signs of delamination.No other problem was identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for synpor smooth square sheet 50x50/0.8 -s [08.510.220s/ds7009741].Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history product#:08.510.220s lot #:ds7009741 release to warehouse date:01 jun 2022 manufacturing site: werk selzach suppliers: dsm biomedical expiration date:01 may 2027 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SMOOTH SQUARE SHEET 50MMX50MM/0.8MM THICK-STERILE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16991410
Report Number8030965-2023-06561
Device Sequence Number20579153
Product Code FTM
UDI-Device Identifier10887587026114
UDI-Public(01)10887587026114
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.510.220S
Device Catalogue Number08.510.220S
Device Lot NumberDS7009741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown